Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
The category of reduced orbifolds in local charts
Authors: Pohl, Anke D.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal of the Mathematical Society of Japan
Volume: 69
Issue / Number: 2
Start Page: 755
End Page: 800
Document Type: Article
ID: 734136.0
 
Full text / Content available
Symbolic dynamics, automorphic functions, and Selberg zeta functions with unitary representations
Authors: Pohl, Anke D.
Title of Book: Dynamics and numbers
Start Page: 205
End Page: 236
Place of Publication: Providence
Publisher: American Mathematical Society
Date of Publication (YYYY-MM-DD): 2016
Document Type: InBook
ID: 728827.0
 
Full text / Content available
Periodic functions for Hecke triangle groups, and the Seiberg zeta functions as a Fredholm determinant
Authors: Möller, Martin; Pohl, Anke D.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Ergodic Theory and Dynamical Systems
Volume: 33
Issue / Number: 1
Start Page: 247
End Page: 283
Document Type: Article
ID: 656039.0
 
Full text / Content available
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.